Wisconsin, 2023

Flash Flooding and Hail in Wisconsin, July 27, 2023

July 27, 2023 · NWS DLH · 27 events in 7 counties and zones

Warm and humid conditions developed across northeastern Minnesota on the 27th ahead of a frontal boundary that stalled out across the region. Storms were primarily hail producers across northeastern Minnesota but transitioned to more of a wind threat as they grew upscale across northwestern Wisconsin.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$60,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

Warm and humid conditions developed across northeastern Minnesota on the 27th ahead of a frontal boundary that stalled out across the region. Storms were primarily hail producers across northeastern Minnesota but transitioned to more of a wind threat as they grew upscale across northwestern Wisconsin. Numerous reports of trees and powerlines downed were received across the area with some flash flooding occurring later in the afternoon as well in areas that saw multiple rounds of storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 27, 2:28 PM CST, 19 minutes earlier.

Area forecast discussion, Jul 27, 2:28 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
328 PM CDT Thu Jul 27 2023

.DISCUSSION...(This evening through Wednesday)
Issued at 328 PM CDT Thu Jul 27 2023

Key Messages:

- Strong to severe storms expected this afternoon and evening.
  Hail from dime to tennis ball size are possible. Damaging wind
  gusts of 40 to 75 mph are possible.

- Cooler Friday and Saturday.

- Additional storm chances next week.

Rest of the afternoon and this evening:

Thunderstorms erupted this afternoon over the I-35 corridor and
are expected to propagate generally east-southeastward this
evening. Discrete storms are anticipated initially and are
expected to eventually grow upscale into a forward propagating
QLCS. The threat initially is large hail of dime to tennis ball
size and wind gusts of 40 to 60 mph. Once the upscale transition
to a QLCS occurs, the hail risk will decrease and the threat of
wind gusts will increase to 40 to 75 mph. One or more tornadoes
are also possible both from the supercells and also in the QLCS
phase. Heavy rainfall is also anticipated and may lead to
localized minor flooding.

Friday through the weekend:

Cooler temperatures are expected in the wake of tonight's cool
front. Showers and storms may be ongoing Friday morning and could
redevelop in the afternoon. At this time the risk of strong to
severe storms is low. Temperatures continue to cool Saturday and
then start to warm up a few degrees Sunday. A slight chance of
showers and storms returns to the forecast late Sunday night and
early Monday morning.

Monday through Thursday:

The progressive upper-level pattern will continue next week with
several chances of showers and storms. Temperatures warm up Monday
through Wednesday before cooling off again Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1216 PM CDT Thu Jul 27 2023

Several rounds of thunderstorms are forecast this afternoon into
this evening. Wind gusts near storms of 25 to 55 knots are
possible at HIB, BRD, and DLH. Storms will also produce hail from
dime to tennis ball size. Storms which affect HYR may have winds
up to 65 knots. The storms will move out of the area tonight.
General storm motion will be toward the southeast (from the
northwest). Additional storms may develop Friday morning near BRD
and HYR. Will handle those with later updates.

&&

.MARINE...
Issued at 328 PM CDT Thu Jul 27 2023

Strong to severe thunderstorms are forecast this afternoon and
evening from Silver Bay, MN to Duluth to Saxon Harbor, WI. Large
to very large hail of dime to tennis ball size and wind gusts of
30 to 60 knots are possible with these storms. The storms will
move generally toward the southeast and should clear the waters by
mid-evening.

Friday will see strong northeast winds which will create building
waves and dangerous conditions over the southwest arm of Lake
Superior and possibly the Apostle Islands. A Small Craft Advisory
will likely be needed.

Calmer conditions are expected Saturday and Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  60  75  55  75 /  40  10  20  10
INL  55  76  52  73 /  10  20  10  10
BRD  62  85  57  78 /  20  20  10   0
HYR  61  84  55  78 / 100  20  20  10
ASX  61  74  55  76 / 100  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Huyck
AVIATION...Huyck
MARINE...Huyck
Hazardous weather outlook, Jul 27, 10:45 AM CST, 4 hours 2 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Duluth MN
1145 AM CDT Thu Jul 27 2023

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-281645-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
1145 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Hot temperatures are forecast again today. Heat indices of 90 to
100 degrees are forecast from the Brainerd Lakes towards Hinckley.

Severe storms are possible this afternoon and evening. Storms may
be capable of producing damaging winds to around 75 mph and large
hail to tennis ball size. The area where widespread severe storms
are the most likely is from Aitkin to the Twin Ports and
southeast across northwest Wisconsin and the I-35 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight chance of thunderstorms Friday and again at
times next week. At this time a few strong storms are possible,
but widespread severe weather is not expected Friday and next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size, wind
damage, and rainfall amounts to the National Weather Service.

LSZ121-140>148-150-281645-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1145 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

There is a chance of strong to severe thunderstorms today. Storms
may be capable of producing large hail to tennis ball size and
gusty winds of 45 to 65 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Northeast winds on Friday of 5 to 15 knots with gusts to 20 knots
will build waves to 2 to 4 feet on the waters of the southwest
arm of Lake Superior.

There will be several chances of thunderstorms next week.

Levens/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Special weather statement, Jul 27, 1:00 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Duluth MN
200 PM CDT Thu Jul 27 2023

MNZ035>037-271930-
Northern Aitkin MN-Carlton/South St. Louis MN-South Aitkin MN-
200 PM CDT Thu Jul 27 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL AITKIN
AND WESTERN CARLTON COUNTIES THROUGH 230 PM CDT...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm over
McGregor, or 10 miles south of Big Sandy Lake, moving east at 30 mph.

HAZARD...Winds gusts up to 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  McGregor around 205 PM CDT.
  Mille Lacs Band East Lake Area around 210 PM CDT.

Other locations in the path of this storm include Tamarack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4656 9344 4670 9347 4684 9295 4647 9289
TIME...MOT...LOC 1900Z 270DEG 28KT 4661 9337

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Levens
Special weather statement, Jul 27, 1:20 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Duluth MN
220 PM CDT Thu Jul 27 2023

MNZ037-271945-
Carlton/South St. Louis MN-
220 PM CDT Thu Jul 27 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN ST.
LOUIS AND NORTHERN CARLTON COUNTIES THROUGH 245 PM CDT...

At 219 PM CDT, Doppler radar was tracking a strong thunderstorm near
Floodwood, or 17 miles northeast of Big Sandy Lake, moving east at 45
mph.

HAZARD...Winds gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
  Brookston and Saginaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4682 9305 4697 9305 4701 9235 4687 9229
      4674 9236
TIME...MOT...LOC 1919Z 271DEG 38KT 4689 9296

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Levens
Special weather statement, Jul 27, 1:42 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
242 PM CDT Thu Jul 27 2023

MNZ019-020-037-272015-
Central St. Louis MN-Southern Lake/North Shore MN-
Carlton/South St. Louis MN-
242 PM CDT Thu Jul 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
LOUIS AND SOUTHWESTERN LAKE COUNTIES THROUGH 315 PM CDT...

At 242 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Island Lake, to 7 miles north of Brookston,
moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Island Lake and Boulder Lake around 250 PM CDT.

Other locations in the path of these storms include Saginaw, Larsmont
and Pike Lake Near Duluth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4706 9153 4703 9157 4674 9237 4697 9285
      4708 9217 4708 9148
TIME...MOT...LOC 1942Z 272DEG 27KT 4703 9219 4697 9266

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Levens
Local storm report, Jul 27, 2:27 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
327 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Hail             2 NW Henriette          45.89N 93.14W
07/27/2023  M0.25 inch       Pine               MN   Trained Spotter

&&

SG
Local storm report, Jul 27, 2:33 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
333 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     Rain             4 E Twig                46.90N 92.29W
07/27/2023  M1.53 inch       St. Louis          MN   Trained Spotter

&&

SG
Local storm report, Jul 27, 2:39 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
339 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             3 N Lester Park         46.88N 92.02W
07/27/2023  E2.00 inch       St. Louis          MN   Public

&&

SG

The radar

The Duluth radar (KDLH), 78 km away, was scanning. The volume nearest the first event began at 20:44 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 4 flash flood, 3 hail. Local standard time, as filed.

Hail, Burnett

When
July 27, 2:47 PM CST to 2:49 PM CST
Where
Burnett County, 7.62 mi S of Riverside
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
46.140, -92.240

Hail, Douglas

When
July 27, 2:59 PM CST to 3:01 PM CST
Where
Douglas County, 2.92 mi NNW of Gordon
Measured
1.75 in hail
Reported by
Public
Coordinates
46.290, -91.820

Thunderstorm Wind, Bayfield

When
July 27, 3:10 PM CST to 3:12 PM CST
Where
Bayfield County, 2.48 mi WNW of Drummond
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.340, -91.300

Trees were down onto power lines along County Road N near Drummond.

Thunderstorm Wind, Sawyer

When
July 27, 3:21 PM CST to 3:24 PM CST
Where
Sawyer County, 0.96 mi E of Seeley
Measured
50 kt (58 mph) estimated gust
Reported by
CoCoRaHS
Coordinates
46.120, -91.350

Numerous small branches along with a few wrist-sized or larger branches down.

Hail, Douglas

When
July 27, 3:30 PM CST to 3:32 PM CST
Where
Douglas County, 4.39 mi SSW of Lake Nebagamon Arpt
Measured
1 in hail
Reported by
Public
Coordinates
46.360, -91.680

Thunderstorm Wind, Bayfield

When
July 27, 3:30 PM CST to 3:32 PM CST
Where
Bayfield County, 0.48 mi E of Benoit
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
46.500, -91.070

Multiple trees were down, uprooted or snapped at the base.

Thunderstorm Wind, Sawyer

When
July 27, 3:30 PM CST to 3:32 PM CST
Where
Sawyer County, 0.48 mi E of Seeley
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
46.120, -91.360

A roof was partially ripped off by the winds.

Thunderstorm Wind, Bayfield

When
July 27, 3:30 PM CST to 3:32 PM CST
Where
Bayfield County, 0.84 mi SW of Namekagon
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.210, -91.060

Trees were down onto the roadway.

Thunderstorm Wind, Sawyer

When
July 27, 3:34 PM CST to 3:36 PM CST
Where
Sawyer County, 7.98 mi WNW of Moose Lake
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.080, -91.180

Numerous trees were down along Brandt Road making the road impassible.

Thunderstorm Wind, Bayfield

When
July 27, 3:44 PM CST to 3:46 PM CST
Where
Bayfield County, 3.16 mi WNW of Washburn
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.690, -90.960

Several trees were down onto the roadway.

Thunderstorm Wind, Sawyer

When
July 27, 3:50 PM CST to 3:52 PM CST
Where
Sawyer County, 3.36 mi NW of Moose Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
46.070, -91.070

Multiple trees around a foot in diameter or less were down along Highway 77 between County Highway OO and Forest Road 204.

Thunderstorm Wind, Sawyer

When
July 27, 3:55 PM CST to 3:58 PM CST
Where
Sawyer County, 5.2 mi NNE of Moose Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Storm Chaser
Coordinates
46.100, -90.990

An 8-inch diameter 40-foot tall spruce tree was snapped at the base.

Thunderstorm Wind, Bayfield

When
July 27, 3:55 PM CST to 3:57 PM CST
Where
Bayfield County, Washburn
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.670, -90.900

Trees were down along Lakeshore Drive.

Thunderstorm Wind, Sawyer

When
July 27, 4:01 PM CST to 4:03 PM CST
Where
Sawyer County, 0.96 mi W of Hayward
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.020, -91.500

An aspen tree was snapped about halfway up.

Thunderstorm Wind, Sawyer

When
July 27, 4:05 PM CST to 4:07 PM CST
Where
Sawyer County, 8.98 mi NNE of Moose Lake
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.140, -90.930

A 10-inch diameter aspen tree was snapped off about 6 feet off the ground.

Thunderstorm Wind, Sawyer

When
July 27, 4:05 PM CST to 4:07 PM CST
Where
Sawyer County, 0.84 mi NE of Lake Chippewa
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.940, -91.190

Multiple trees and large branches were down along County Road CC with some of the trees falling onto powerlines and causing fires.

Thunderstorm Wind, Ashland

When
July 27, 4:06 PM CST to 4:08 PM CST
Where
Ashland County, 3.15 mi SE of Odanah
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
46.590, -90.650

Trees were down onto powerlines between the casino and Lake Road.

Thunderstorm Wind, Sawyer

When
July 27, 4:20 PM CST to 4:22 PM CST
Where
Sawyer County, 5.53 mi SE of Moose Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
45.980, -90.940

Several medium to large trees were down blocking an entrance to Black Lake Campground.

Thunderstorm Wind, Sawyer

When
July 27, 4:25 PM CST to 4:27 PM CST
Where
Sawyer County, 2.29 mi SSW of Radisson
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.740, -91.220

A tree was down onto a power line leading to a fire.

Thunderstorm Wind, Sawyer

When
July 27, 4:30 PM CST to 4:32 PM CST
Where
Sawyer County, 0.84 mi NE of Loretta
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
45.890, -90.840

Several medium to large poplar trees were snapped about 10 feet off the ground.

Thunderstorm Wind, Price

When
July 27, 4:34 PM CST to 4:36 PM CST
Where
Price County, 3.95 mi WNW of Lymantown
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
45.980, -90.540

Multiple trees were down and a barn window was blown in.

Thunderstorm Wind, Price

When
July 27, 5:23 PM CST to 5:25 PM CST
Where
Price County, 2.76 mi S of Catawba
Measured
50 kt (58 mph) estimated gust
Property damage
$60,000
Reported by
Law Enforcement
Coordinates
45.510, -90.530

A few trees were down across a road. Additionally, widespread tree and powerline damage was reported across the county from the storms.

Thunderstorm Wind, Washburn

When
July 27, 5:25 PM CST to 5:27 PM CST
Where
Washburn County, 0.84 mi SW of Shell Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.740, -91.930

Trees were reported down in several areas in Shell Lake across roadways.

Flash Flood, Bayfield

When
July 27, 6:00 PM CST to 7:00 PM CST
Where
Bayfield County, 0.69 mi S of Cable Union Arpt to 0.51 mi SSE of Cable Union Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
46.190, -91.250

Heavy rain in excess of 4 inches lead to several inches of gravel and dirt washing over the Birkie rollerski track along with washouts along the side of the path up to a foot deep in the dirt along with smaller chunks of pavement removed as well.

Flash Flood, Sawyer

When
July 27, 6:00 PM CST to 7:00 PM CST
Where
Sawyer County, 3.42 mi ESE of Seeley to 3.45 mi E of Seeley
Cause
Heavy Rain
Reported by
CoCoRaHS
Coordinates
46.110, -91.300

Running water from the heavy rainfall led to gravel being washed across the pavement on Highway OO along with the ditch becoming eroded.

Flash Flood, Sawyer

When
July 27, 6:00 PM CST to 7:00 PM CST
Where
Sawyer County, 3.19 mi ENE of Seeley to 3.12 mi ENE of Seeley
Cause
Heavy Rain
Reported by
CoCoRaHS
Coordinates
46.140, -91.310

Several medium to large washouts were reported across Boedecker Road.

Flash Flood, Burnett

When
July 27, 7:00 PM CST to 8:00 PM CST
Where
Burnett County, 0.69 mi N of Siren to 0.53 mi NNW of Siren
Cause
Heavy Rain
Reported by
Public
Coordinates
45.790, -92.380

Up to a quarter of a mile of Highway 35 through Siren was covered with 6 to 10 inches of water.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2023Every state in 2023This day in weather historyWarnings in Wisconsin, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1120395, 1120397, 1120419, 1120398, 1120396, 1120405, 1120411, 1120417, 1120403, 1120416, 1120406, 1120408, 1120418, 1120402, 1120399, 1120400, 1120407, 1120421, 1120401, 1120410, 1120413, 1120414, 1120420, 1120423, 1120424, 1120426, 1120427.